| Model Number |
RA002-5555SLR70 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation as it was returned to (b)(6).Root cause is unable to be determined.The reported event has been addressed in the device labeling.
Event or Problem Description
It was reported that a revision procedure was performed 38 months after being implanted.As per the reporter the rod failed to lengthen.During a review of investigation findings from (b)(6) it was identified that the rod functioned as intended.